Large time estimates for non-symmetric heat kernel on the affine group
Annales mathématiques Blaise Pascal, Volume 9 (2002) no. 1, pp. 63-78.
@article{AMBP_2002__9_1_63_0,
     author = {Camillo Melzi},
     title = {Large time estimates for non-symmetric heat kernel on the affine group},
     journal = {Annales math\'ematiques Blaise Pascal},
     pages = {63--78},
     publisher = {Laboratoires de Math\'ematiques Pures et Appliqu\'ees de l'Universit\'e Blaise Pascal},
     volume = {9},
     number = {1},
     year = {2002},
     zbl = {01805821},
     mrnumber = {1914261},
     language = {en},
     url = {https://ambp.centre-mersenne.org/item/AMBP_2002__9_1_63_0/}
}
TY  - JOUR
AU  - Camillo Melzi
TI  - Large time estimates for non-symmetric heat kernel on the affine group
JO  - Annales mathématiques Blaise Pascal
PY  - 2002
DA  - 2002///
SP  - 63
EP  - 78
VL  - 9
IS  - 1
PB  - Laboratoires de Mathématiques Pures et Appliquées de l'Université Blaise Pascal
UR  - https://ambp.centre-mersenne.org/item/AMBP_2002__9_1_63_0/
UR  - https://zbmath.org/?q=an%3A01805821
UR  - https://www.ams.org/mathscinet-getitem?mr=1914261
LA  - en
ID  - AMBP_2002__9_1_63_0
ER  - 
%0 Journal Article
%A Camillo Melzi
%T Large time estimates for non-symmetric heat kernel on the affine group
%J Annales mathématiques Blaise Pascal
%D 2002
%P 63-78
%V 9
%N 1
%I Laboratoires de Mathématiques Pures et Appliquées de l'Université Blaise Pascal
%G en
%F AMBP_2002__9_1_63_0
Camillo Melzi. Large time estimates for non-symmetric heat kernel on the affine group. Annales mathématiques Blaise Pascal, Volume 9 (2002) no. 1, pp. 63-78. https://ambp.centre-mersenne.org/item/AMBP_2002__9_1_63_0/

[1] G. Alexopoulos. Sublaplacians on groups of polynomial growth. Mem. Amer. Math. Soc., to appear. | MR

[2] R. Azencott. Géodésiques et diffusions en temps petit. Astérisque, 84-85:17-31, 1981. | MR | Zbl

[3] Ph. Bougerol. Comportement asymptotique des puissances de convolution d'une probabilité sur un espace symétrique. Astérisque, 74:29-45, 1980. | MR | Zbl

[4] E.B. Davies and N. Mandouvalos. Heat bounds on hyperbolic space and Kleinian groups. Proc. London Math. Soc. (3), 52:182-208, 1988. | MR | Zbl

[5] A. Grigor'Yan. Gaussian upper bounds for the heat kernel on arbitrary manifolds. J. Differential Geometry, 45:33-52, 1997. | MR | Zbl

[6] A. Grigor'Yan. Estimates of heat kernels on Riemannian manifolds. In B. Davies and Yu. Safarov, editors, Spectral Theory and Gemetry. Edinburgh 1998, pages 140-225. London Math. Soc. Lectures Nte Series 273, Cambridge Univ. Press, 1998. | MR | Zbl

[7] G.A. Hunt. Semi-groups of measures on Lie groups. A.M.S., 81:264-293, 1956. | MR | Zbl

[8] S. Mustapha. Gaussian estimates for heat kernels on Lie groups. Math. Proc. Camb. Phil. Soc., 128:45-64, 2000. | MR | Zbl

[9] A. Nagel, E. Stein, and M. Wainger. Balls and metrics defined by vector fields. Acta Math., 155:103-147, 1985. | MR | Zbl

[10] V.I. Ushakov. Stabilization of solutions of the third mixed problem for a second order parabolic equation in a non-cyclic domain (Engl. trans.). Math. USSR Sb., 39:87-105, 1981. | MR | Zbl

[11] N. Varopoulos. Small time gaussian estimates of heat diffusion kernels. Part I: The semi-group technique. Bull. Sc. Math., 113:253-277, 1989. | MR | Zbl

[12] N. Varopoulos. Small time gaussian estimates of heat diffusion kernels. Part II: The theory of large deviations. J. Funct. Anal., 93:1-33, 1990. | MR | Zbl

[13] N. Varopoulos. Analysis on Lie groups. Rev. Mat. Iberoamericana, 12:791-917, 1996. | MR | Zbl

[14] N. Varopoulos and S. Mustapha. Forthcoming book. Cambridge University Press.

[15] N. Varopoulos, L. Saloff-Coste, and Th. Coulhon. Analysis and geometry on groups. Cambridge Univ. Press, Cambridge, 1992. | MR